Alert archive / Texas / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 331, NWS Shreveport, LA

June 8, 2025Caddo Parish, Louisiana; Harrison County, Marion County, Texas

NWS Shreveport, LA issued this severe thunderstorm warning at Jun 8, 2025, 8:55 PM CDT for Caddo Parish, Louisiana; Harrison County, Marion County, Texas. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 8, 2025, 8:55 PM CDT (01:55 UTC)
Expired
Jun 8, 2025, 9:28 PM CDT
In force
33 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Caddo Parish, LA, Harrison County, TX, Marion County, TX

The radar

The Shreveport radar (KSHV), 51 km from the middle of the area, began a volume at 01:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 8, 8:34 PM CDTSevere Thunderstorm Watch PDSSPC7 hr
Jun 8, 5:06 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 1.9 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2025-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2279 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2025-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -15 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2279 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
1018 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
-15 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

643 
WUUS54 KSHV 090155
SVRSHV
LAC017-TXC203-315-090300-
/O.NEW.KSHV.SV.W.0331.250609T0155Z-250609T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Shreveport LA
855 PM CDT Sun Jun 8 2025

The National Weather Service in Shreveport has issued a

* Severe Thunderstorm Warning for...
  West central Caddo Parish in northwestern Louisiana...
  Central Marion County in northeastern Texas...
  Harrison County in northeastern Texas...

* Until 1000 PM CDT.

* At 855 PM CDT, a severe thunderstorm was located near Harleton, or
  17 miles northwest of Marshall, moving southeast at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Shreveport, Marshall, Greenwood, Waskom, Jefferson, Oil City,
  Mooringsport, Karnack, Woodlawn, Berea, Harleton, Scottsville,
  Uncertain, Lassater, Nesbitt, Caddo Lake, Leigh, Jonesville, and
  Bethany.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3286 9461 3275 9392 3251 9392 3239 9407
      3237 9415 3267 9470 3271 9470
TIME...MOT...LOC 0155Z 296DEG 30KT 3272 9456 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

16
1 follow-up statement
378 
WWUS54 KSHV 090228
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
928 PM CDT Sun Jun 8 2025

LAC017-TXC203-315-090237-
/O.CAN.KSHV.SV.W.0331.000000T0000Z-250609T0300Z/
Caddo LA-Marion TX-Harrison TX-
928 PM CDT Sun Jun 8 2025

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL CADDO PARISH...
CENTRAL MARION AND HARRISON COUNTIES IS CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
northwestern Louisiana...and northeastern Texas.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Shreveport.

&&

LAT...LON 3286 9461 3275 9392 3251 9392 3239 9407
      3237 9415 3267 9470 3271 9470
TIME...MOT...LOC 0224Z 296DEG 30KT 3260 9427 

$$

16

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 6:20 PM CDT, 2 hours 35 minutes earlier.

Area forecast discussion, Jun 8, 6:20 PM CDT, 2 hours 35 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
620 PM CDT Sun Jun 8 2025

...New AVIATION, SPOTTER INFORMATION STATEMENT...

.SHORT TERM...
(This evening through Monday Night)
Issued at 113 PM CDT Sun Jun 8 2025

Pesky convection along a residual outflow boundary that moved
south of our SW AR counties earlier this morning continues to
move southward across N LA this afternoon with plentiful moisture
in advance of this feature not to mention just enough instability
to sustain this convection. While no widespread severe storms are
expected with this convection this afternoon/evening, an isolated
severe storm cannot be ruled out.

A much more significant storm complex is expected to develop and
mature just upstream of the Middle Red River Valley much later
this evening and is poised to begin impacting our northwest
portions of the Red River Valley near or shortly before midnight.
A majority of the CAMS, HRRR and deterministic progs are all
pointing at storm clusters near or upstream of the I-35 Corridor
of N TX/S OK maturing into an MCS with the potential for
widespread damaging wind gusts near or in excess of 75 mph across
SPC's Enhanced Risk area which constitutes much of NE TX, SE OK,
SW AR and extreme NW LA. Timing of the leading edge of these
storms appear to be near or shortly after midnight moving into the
I-30 Corridor with the storms rapidly accelerating towards the
I-20/I-49 corridors of SW AR and NW LA near or shortly after 3am
with the leading edge of the strongest convective winds exiting
our far eastern parishes across NE LA near shortly after 5-6 am
Monday Morning. While damaging wind gusts are far and away the
most significant and heightened threat with this storm complex
overnight, quick developing, short duration but intense tornadoes
can develop along the leading edge of such a complex and this will
need to be monitored for as well as we go through the night.

A bulk, if not all of this severe weather should be south and
east of our southern and eastern most areas near or shortly after
sunrise Monday Morning but held onto small chance pops throughout
the day given that we still are under the influence of some weak
forcing aloft. Any additional storms that develop in the wake of
this complex on Monday should remain below severe limits but the
remnant boundary in association with the complex poised to impact
our region tonight will likely hang up stationary across our far
southern zones and thus, will become a favored area for additional
nocturnal storms Monday Night. Some low-level overrunning to
enhance this precipitation potential could be present as well so
increased pops to likely category across our far southern zones
Monday Night.

13

&&

.LONG TERM...
(Tuesday through next Saturday)
Issued at 113 PM CDT Sun Jun 8 2025

The above mentioned boundary will try to return across our region
late Tuesday into Wednesday with additional disturbances poised
to ride along this feature in WNW to ESE flow aloft Tue into Tue
Night. Thus, rain chances will remain high across our southern
half as we approach the middle of the work week.

Upper flow flattens out a little by Wednesday as an upper level
trough matures across the Upper Red River Valley which will
transition our flow from northwest aloft so southwest aloft.
Unfortunately, Rain chances will remain high across much of our
region Wednesday through at least the end of the upcoming work
week as the trough is slow to exit our region. This weakness in
the upper level pattern even shows signs of continuing into next
weekend so if you like wet weather, this is your week. Obviously
with continued days of rainfall we will need to turn our attention
to area lakes and river as we will most certainly see additional
rises on our area waterways through this upcoming forecast period
as well.

13

&&

.AVIATION...
(00Z TAFS)
Issued at 609 PM CDT Sun Jun 8 2025

For the 09/00Z TAF update, a mixture of VCTS and MVFR vis/cigs are
expected through most of the period until at least 09/21Z after
the clouds from another more substantial round of -TSRA passes
through the airspace. Slow improvement to VFR vis/cigs will occur
with northerly winds by the end of the period. /16/

&&

.SPOTTER INFORMATION STATEMENT...
Issued at 609 PM CDT Sun Jun 8 2025

Spotters have been activated across East Texas for Severe
Thunderstorm Watch 397 in effect until 9 PM CDT. Further
activation will be likely later tonight with subsequent weather
watch issuance. /16/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  71  87  72  91 /  80  40  40  40
MLU  72  86  70  88 /  80  40  40  40
DEQ  68  85  63  89 /  80  30   0   0
TXK  71  85  68  90 /  80  30  10  10
ELD  68  85  65  88 /  80  40  20  20
TYR  71  85  70  89 /  80  30  50  40
GGG  70  86  69  89 /  80  30  40  40
LFK  72  88  72  88 /  80  40  60  70

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

SHORT TERM...13
LONG TERM....13
AVIATION...16

In the hours before

Special weather statement, Jun 8, 6:56 PM CDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service Shreveport LA
656 PM CDT Sun Jun 8 2025

TXZ096-108>110-090100-
Camp TX-Red River TX-Franklin TX-Titus TX-
656 PM CDT Sun Jun 8 2025

...A STRONG THUNDERSTORM WILL IMPACT FRANKLIN...TITUS...CAMP AND
SOUTHWESTERN RED RIVER COUNTIES THROUGH 800 PM CDT...

At 656 PM CDT, Doppler radar was tracking a strong thunderstorm near
Mount Vernon, or 8 miles south of Hagansport, moving southeast at 15
mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Mount Pleasant, Pittsburg, Winnsboro, Leesburg, Hagansport, Mount
Vernon, Cookville, Scroggins, Newsome, Purley, Winfield, Talco,
Miller's Cove, Rocky Mound, Hopewell, Monticello, Roeder, Harvard,
and Cypress.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
northeastern Texas.

&&

LAT...LON 3337 9531 3347 9530 3323 9481 3308 9482
      3290 9502 3290 9515 3300 9515 3296 9517
      3296 9529 3298 9531
TIME...MOT...LOC 2356Z 300DEG 12KT 3323 9520

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Local storm report, Jun 8, 7:04 PM CDT, 1 hour 51 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
704 PM CDT Sun Jun 8 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0558 PM     Hail             4 SW Center             31.75N 94.22W
06/08/2025  E1.75 Inch       Shelby             TX   Public

            Social media report of golf ball size hail
            near HWY 7.

&&

CK
Local storm report, Jun 8, 7:16 PM CDT, 1 hour 39 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
716 PM CDT Sun Jun 8 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0351 PM     Tstm Wnd Dmg     4 E Longview            32.51N 94.69W
06/08/2025                   Harrison           TX   911 Call Center

            911 Call Center received reports of several
            trees and powerlines down in the vicinity of
            Longview Heights.

&&

CK
Special weather statement, Jun 8, 7:38 PM CDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Shreveport LA
738 PM CDT Sun Jun 8 2025

TXZ111-112-125-126-137-138-090115-
Upshur TX-Gregg TX-Harrison TX-Cass TX-Marion TX-Morris TX-
738 PM CDT Sun Jun 8 2025

...A STRONG THUNDERSTORM WILL IMPACT WESTERN MARION...SOUTHWESTERN
CASS...NORTHWESTERN HARRISON...NORTHEASTERN UPSHUR...SOUTHEASTERN
MORRIS AND NORTHEASTERN GREGG COUNTIES THROUGH 815 PM CDT...

At 738 PM CDT, Doppler radar was tracking a strong thunderstorm near
Diana, or 12 miles east of Gilmer, moving northeast at 15 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Ore City, Diana, Cedar Springs, Avinger, and Lassater.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
northeastern Texas.

&&

LAT...LON 3261 9475 3278 9486 3300 9455 3277 9438
TIME...MOT...LOC 0038Z 237DEG 14KT 3275 9474

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Local storm report, Jun 8, 8:08 PM CDT, 47 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
808 PM CDT Sun Jun 8 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     Tstm Wnd Dmg     5 NW Bronson            31.41N 94.06W
06/08/2025                   San Augustine      TX   911 Call Center

            911 call center has recieved reports of
            numerous trees down across the County. Many
            county roads and main roads have trees down.
            Road crews are currently attempting to
            remove trees on road near the intersection
            of HWY 103 and US 96.

&&

CK
Special weather statement, Jun 8, 8:50 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Shreveport LA
850 PM CDT Sun Jun 8 2025

LAZ001-TXZ110>112-125-126-137-138-151-090245-
Caddo LA-Upshur TX-Gregg TX-Panola TX-Harrison TX-Cass TX-Camp TX-
Marion TX-Morris TX-
850 PM CDT Sun Jun 8 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN CADDO PARISH...
MARION...SOUTHWESTERN CASS...HARRISON...NORTH CENTRAL PANOLA...
NORTHERN UPSHUR...SOUTHERN MORRIS...SOUTHEASTERN CAMP AND NORTH
CENTRAL GREGG COUNTIES THROUGH 945 PM CDT...

At 850 PM CDT, Doppler radar was tracking a strong thunderstorm near
Harleton, or 20 miles northwest of Marshall, moving southeast at 35
mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Shreveport, Marshall, Gilmer, Vivian, Hallsville, Greenwood, Waskom,
Jefferson, Lone Star, Ore City, Oil City, Mooringsport, Deberry,
Elysian Fields, Lodi, Smithland, Berea, Harleton, Diana, and Karnack.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
northwestern Louisiana...and northeastern Texas.

&&

LAT...LON 3302 9489 3301 9486 3298 9482 3301 9482
      3284 9390 3251 9391 3229 9417 3276 9507
TIME...MOT...LOC 0150Z 296DEG 30KT 3277 9456

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

16

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 12:51 AM CDTSevere Thunderstorm Warning Considerable damage threatSHVBossier, Caddo, De Soto, Red River, Sabine69 min
Jun 9, 1:05 AM CDTSpecial Weather StatementSHVBossier, Caddo, Webster70 min
Jun 9, 1:55 AM CDTSevere Thunderstorm WarningSHVBienville, Bossier, Caddo, De Soto, Grant, Natchitoches and 3 more80 min
Jun 9, 2:10 AM CDTSpecial Weather StatementSHVBienville, Claiborne, Jackson, Lincoln, Webster, Winn95 min
Jun 9, 3:06 AM CDTSpecial Weather StatementSHVGrant, Jackson, Natchitoches, Winn54 min
Jun 9, 3:46 AM CDTSpecial Weather StatementSHVOuachita, Union44 min
Jun 9, 3:51 AM CDTSpecial Weather StatementSHVCaldwell, Grant, LaSalle, Winn54 min
Jun 8, 7:38 PM CDTSpecial Weather StatementSHVMarion37 min
Jun 8, 8:50 PM CDTSpecial Weather StatementSHVHarrison, Marion, Upshur55 min
Jun 8, 9:45 PM CDTSpecial Weather StatementSHVCamp, Franklin, Morris, Titus30 min
Jun 8, 10:14 PM CDTSevere Thunderstorm WarningSHVCamp, Franklin, Morris, Red River, Titus61 min
Jun 8, 10:59 PM CDTSevere Thunderstorm Warning Considerable damage threatSHVCamp, Cass, Franklin, Gregg, Harrison, Marion and 6 more76 min
Jun 8, 11:09 PM CDTFlash Flood WarningSHVCamp, Franklin, Titus4 hr
Jun 8, 11:11 PM CDTSevere Thunderstorm WarningSHVBowie, Cass, Franklin, Morris, Red River, Titus79 min
Jun 9, 12:06 AM CDTSevere Thunderstorm Warning Destructive damage threatSHVCamp, Cass, Cherokee, Gregg, Harrison, Marion and 9 more69 min
Jun 9, 12:21 AM CDTSpecial Weather StatementSHVBowie, Cass, Morris54 min
Jun 9, 1:13 AM CDTSpecial Weather StatementSHVAngelina, Cherokee, Nacogdoches, Sabine, San Augustine92 min
Jun 9, 2:23 AM CDTSpecial Weather StatementSHVAngelina, Sabine, San Augustine82 min
Jun 9, 7:57 AM CDTRiver Flood WarningSHVSmith, Wood19 days
Jun 9, 7:58 AM CDTRiver Flood WarningSHVGregg, Rusk31 hr
Jun 9, 8:56 AM CDTRiver Flood WarningSHVBowie, Red River5 days
Jun 9, 9:56 AM CDTRiver Flood WarningSHVBowie, Franklin, Morris, Red River, Titus7 days

Nearby

Severe Thunderstorm Warnings in Texas, 2025Severe Thunderstorm Warnings in Louisiana, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.